Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am suffering from pink rash on my back. Is it due to high protein intake ?

hi, thanks a lot for your ans regarding my hiv status, want to ask 1Q, i m having few pink coloured bump rash on my back.what is its cause and i also eat chicken and eggs very often and also intake protein suppliment immediatly after work out in gym in the morning. plz reply me the ans.tnks.
Asked On : Mon, 15 Aug 2011
Answers:  2 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could be suffering from prickly heat on the back especially if it is bit painful. You should wear cool cotton clothes. Avoid sweat accumulation. You can apply Lactocalamine lotion for relief. Eat more fruits and vegetables. Avoid sun exposure. Drink plenty of water.
Answered: Mon, 15 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for your query.     
pink colored bump rash can be due to many reason , so detailed history & examination of patient is must before any conclusion.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor